Simon Kristensen

  1. 2012
  2. Published

    Metrical musings on Littlewood and friends. / Haynes, A.; Jensen, Jonas Lindstrøm; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2012.

    Research output: ResearchWorking paper

  3. Published

    Metrical results on systems of small linear forms. / Hussain, M.; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2012.

    Research output: ResearchWorking paper

  4. 2011
  5. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, M.; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2011.

    Research output: ResearchWorking paper

  6. Published

    Metric inhomogeneous Diophantine approximation in positive characteristic. / Kristensen, Simon.

    In: Mathematica Scandinavica, Vol. 108, No. 1, 2011, p. 55-76.

    Research output: Research - peer-reviewJournal article

  7. 2010
  8. Published

    On badly approximable complex numbers. / Esdahl-Schou, Rune; Kristensen, S.

    In: Glasgow Mathematical Journal, Vol. 52, No. 2, 2010, p. 349-355.

    Research output: Research - peer-reviewJournal article

  9. Published

    On shrinking targets for Zm actions on tori. / Bugeaud, Yann; Harrap, Stephen; Kristensen, Simon; Velani, Sanju.

    In: Mathematika, Vol. 56, No. 2, 2010, p. 193-202.

    Research output: Research - peer-reviewJournal article

  10. 2009
  11. Published

    Diophantine exponents for mildly restricted approximation. / Bugeaud, Yann; Kristensen, S.

    In: Arkiv foer Matematik, Vol. 47, No. 2, 2009, p. 243-266.

    Research output: Research - peer-reviewJournal article

  12. Published

    Metric inhomogeneous Diophantine approximation in positive characteristic. / Kristensen, S.

    Århus : Department of Mathematical Sciences, Aarhus University, 2009.

    Research output: ResearchWorking paper

  13. Published

    On badly approximable complex numbers. / Esdahl-Schou, Rune; Kristensen, S.

    Århus : Department of Mathematical Sciences, Aarhus University, 2009.

    Research output: ResearchWorking paper

  14. 2008
  15. Published

    An inhomogeneous wave equation and non-linear Diophantine approximation. / Beresnevich, V.; Dodson, M. M.; Kristensen, S.; Levesley, J.

    In: Advances in Mathematics, Vol. 217, No. 2, 2008, p. 740-760.

    Research output: Research - peer-reviewJournal article